Boundary Value Problems for Parabolic Operators in a Time-Varying Domain

Sungwon Cho, Hongjie Dong, Doyoon Kim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove the existence of unique solutions to Dirichlet boundary value problems for linear second-order uniformly parabolic operators in either divergence or non-divergence form with boundary blowup low-order coefficients. The domain is possibly time varying, non-smooth, and satisfies an exterior measure condition.

Original languageEnglish
Pages (from-to)1282-1313
Number of pages32
JournalCommunications in Partial Differential Equations
Volume40
Issue number7
DOIs
Publication statusPublished - 2015 Jul 3
Externally publishedYes

    Fingerprint

Keywords

  • Blowup low-order coefficients
  • Exterior measure condition
  • Parabolic Dirichlet boundary value problems
  • Time-varying domain
  • Vanishing mean oscillation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this